Generalized Lebesgue Constants and the Convergence of Fourier–Jacobi Series in the Spaces L1,A,B
Abstract
Generalized Lebesgue constants for the Fourier–Jacobi sums and the convergence of Fourier–Jacobi series in the L1,A,B spaces are investigated.Downloads
Published
25.02.2014
Issue
Section
Research articles
How to Cite
Motornaya, O. V., and V. P. Motornyi. “Generalized Lebesgue Constants and the Convergence of Fourier–Jacobi Series in the Spaces L1,A,B”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 2, Feb. 2014, pp. 259–268, https://umj.imath.kiev.ua/index.php/umj/article/view/2128.